Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

ANOTHER reason not to use birth control pills

Posted Aug 24 2008 7:28pm 1 Comment
I've heard from Ali and others about the weird things birth control pills seem to do to people healthwise. It's already known that they can cause blood clots (so DO NOT use if you have any kind of thrombophilia, e.g., if your doctors say you are at risk for conditions like deep vein thrombosis), and people report that their cycles became irregular even after only a few cycles.



Last I spoke, Julie Indichova (author of Inconceivable) is also conducting a study on birth control pills and their effect on infertility. It's especially important to make one's self aware of the risks, especially when they are using the pills to STOP MENSES COMPLETELY (eek) and to treat ACNE (double eek).

--------------------------------------------------------------------------------



(NaturalNews) Women who take oral contraceptives may have more plaque buildup in their arteries, according to a new study conducted by researchers at the University of Ghent, Belgium, and presented at a conference of the American Heart Association.



Researchers conducted a long-term observational study on 1,300 healthy women living in the small town of Erpe-Mere, Belgium. Approximately 81 percent of participants had taken birth control pills for at least a year at some point in their lives, and 27 percent were currently taking the contraceptives .



According to the U.S. Centers for Disease Control and Prevention, approximately 80 percent of U.S. women use oral contraceptives at some point between the ages of 15 and 44 .



More here .
Comments (1)
Sort by: Newest first | Oldest first

I am 40 yo and am still taking birth control pills for acne. I do not get regular acne or black heads. I get the large painful noduls that look like a cyst under the skin and never really come to a head. They may stay there for as long as a month or more. BC pills are the only thing I have found to keep them in check almost never getting them now. However, my husband has had a vesectomy so I don't need them. I'm considering now trying again to get off of them. I have developed a mask also. It is really bad. I'm not sure how much of it could be from the pill and from sun damage. My question is: If I get off the pill, does a "pill mask" go away? I might try this first before I try the laser light. Any suggestions?

Thanks, Kelly

Post a comment
Write a comment:

Related Searches